2017
Том 69
№ 9

All Issues

Shevelo V. N.

Articles: 18
Article (Ukrainian)

Connection between the existence of summable and almost-periodic solutions of a class of differential-functional equations

Derfel' G. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 437–439

Article (Ukrainian)

Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument

Ivanov A. F., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 130-132

Article (Ukrainian)

Yurii Dmitrievich Sokolov (on his ninetieth birthday)

Luchka A. Y., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 534–538

Article (Ukrainian)

Sharkovsky O. M., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 597 – 601

Article (Ukrainian)

Certain properties of solutions of systems of differential equations with retarded argument

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 1-8

Article (Ukrainian)

Oscillation and asymptotic behavior of solutions of functional differential equations of first order

Ivanov A. F., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 745-751

Article (Ukrainian)

Korolyuk V. S., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 

Article (Ukrainian)

Development of oscillation theory of the solutions of differential equations with retarded argument

Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 313–323

Article (Ukrainian)

On the oscillatoriness of the solutions of the equation [r (t) y (n - 1)(t)]' + p (t)f (y (τ (t))) = 0

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 707—714

Article (Ukrainian)

Certain properties of solutions of differential equations with lag

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 807—813

Article (Ukrainian)

Oscillation of solutions of high order linear differential delay equations

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 513–520

Article (Ukrainian)

Certain questions in the theory of oscillations (Nonoscillations) of solutions of second-order differential equations with a Lagging argument

Odarich O. M., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 508–516

Article (Ukrainian)

Nikolai Ivanovich Muskhelishvili (on his eightieth birthday)

Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 49–51

Article (Ukrainian)

Review of reports at the International Conference on Nonlinear Vibrations, Kiev

Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 132–140

Chronicles (Russian)

Second All-Union conference of higher educational institutions concerning the theory and applications of differential equations with deviating argument

Fodchuk V. I., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 139

Anniversaries (Russian)

Yurij Dmitrievich Sokolov (on his sixtieth birthday)

Kurpel N. S., Luchka A. Y., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 94-101

Article (Russian)

On the theory of a non-autonomous mathematical pendulum

Shevelo V. N., Shtelik V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 4. - pp. 372-382

The authors consider the equation of a nonlinear non-autonomous mathematical pendulum in various approximations from the viewpoint of oscillation, increase and damping of the amplitude and stability of the position of equilibrium; a classification of the motions is presented.

Brief Communications (Russian)

On the sufficient conditions of stability of the solutions of some nonlinear equations of the second order

Shevelo V. N., Shtelik V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 109-113